IBUMAX 400mg x 30 tablets, ibuprofen 400

Vitabalans


£9.99 £20.00




  • IBUMAX has anti-inflammatory, antipyretic and analgesic properties. It brings relief in the case of minor and moderate pain in adults and adolescents from the age of 12.

Composition:
1 film-coated tablet contains: active ingredient: ibuprofen 400 mg; excipients: gelled core, maize starch, hypromellose, magnesium stearate, microcrystalline cellulose, sodium lauryl sulfate, stearic acid, colloidal anhydrous silica shell - hypromellose, microlog 4000, polydextrose, titanium dioxide (E171).

Action:
IBUMAX is an oral preparation that contains a non-steroidal anti-inflammatory drug, ibuprofen. As a result of its action, inflammation and pain are alleviated. In addition, it effectively reduces elevated body temperature. IBUMAX is in the form of tablets that are easy to swallow.

Contraindications:
- hypersensitivity to the constituent substances of the preparation or other NSAIDs 
- peptic ulcer and / or duodenum, perforation or bleeding, also after using NSAIDs, 
- severe liver failure, severe renal failure or severe heart failure 
- concomitant use of other NSAIDs, also inhibitors COX-2 
- last 3 months of pregnancy 
- hemorrhagic diathesis

Indications:
Use the preparation in adults and adolescents over 12 years of age in the case of increased body temperature (caused by various factors), painful menstruation, as well as pain ailments of various etiology and severity (from slight to moderate).

Dosage: To be used 
orally. It is recommended to use 1 tabl. every 4h. Do not use more than 3 tablets / 24h (maximum daily dose 1200 mg in divided doses)

The IBUMAX 400mg x 30 tablets, ibuprofen 400 is the yin, to your yang. You've found what you're looking for.

Inventory Last Updated: Oct 16, 2019